Some asymptotic properties of multivariable models identified by equation error techniques

P.M.J. Hof, van den, P.H.M. Janssen

Research output: Book/ReportReportAcademic

55 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherEindhoven University of Technology
Number of pages26
ISBN (Print)90-6144-153-6
Publication statusPublished - 1985

Publication series

NameEUT report. E, Fac. of Electrical Engineering
Volume85-E-153
ISSN (Print)0929-8533

Cite this

Hof, van den, P. M. J., & Janssen, P. H. M. (1985). Some asymptotic properties of multivariable models identified by equation error techniques. (EUT report. E, Fac. of Electrical Engineering; Vol. 85-E-153). Eindhoven: Eindhoven University of Technology.